MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, NON-ELECTRIC

BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, NON-ELECTRIC
Model Number M00513332
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: this event was reported by the sales representative.The healthcare facility is: (b)(6).Block h6: imdrf device code a180104 captures the reportable event of foreign material present in device.
 
Event or Problem Description
It was reported to boston scientific corporation that a radial jaw 4 large capacity forceps was used during an esophagogastroduodenoscopy procedure on (b)(6) 2024.During the procedure, it was reported that a plastic piece was attached to the cups of the biopsy forceps.The procedure was completed using another of the same device.There were no patient complications as a result of this event.Note: a photo of the device was provided by the account showing the device inside the patient with an unknown material attached to the cups.

Brand Name
RADIAL JAW 4
Common Device Name
FORCEPS, BIOPSY, NON-ELECTRIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19680511
Report Number3005099803-2024-03229
Device Sequence Number6835969
Product Code FCL
UDI-Device Identifier08714729648826
UDI-Public08714729648826
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00513332
Device Catalogue Number1333-40
Device Lot Number0032993295
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Initial Report FDA Received Date07/05/2024
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown